# SDR KCSA2024010601

- Difficulty date: January 6, 2024
- Submitted: January 8, 2024
- Operation: Air carrier
- Aircraft: N743CK
- Make and model: Boeing 747446
- Aircraft serial: 26350
- Aircraft time: 119,284 hours, 18,967 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DOOR UPPER DECK FLIGHT LOCK.  ADJUSTED LEFT HAND UPPER DECK DOOR FLIGHT LOCK SWITCH IAW B747 AMM 52-23-00 OPERATIONS CHECKS GOOD.
